Skip to main content

Endomorphisms of Exotic Models

Ellis, Eugenia, Roitzheim, Constanze, Scull, Laura, Yarnall, Carolyn (2019) Endomorphisms of Exotic Models. Glasgow Mathematical Journal, 61 (2). pp. 321-348. ISSN 0017-0895. (doi:10.1017/S001708951800023X) (KAR id:66523)

PDF Author's Accepted Manuscript
Language: English
Download (331kB) Preview
[thumbnail of ersy2.pdf]
This file may not be suitable for users of assistive technology.
Request an accessible format
Official URL


We calculate the endomorphism dga of Franke’s exotic algebraic model for the K-local stable homotopy category at odd primes. We unravel its original abstract structure to give explicit generators, differentials and products.

Item Type: Article
DOI/Identification number: 10.1017/S001708951800023X
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Constanze Roitzheim
Date Deposited: 23 Mar 2018 12:14 UTC
Last Modified: 16 Feb 2021 13:53 UTC
Resource URI: (The current URI for this page, for reference purposes)
Roitzheim, Constanze:
  • Depositors only (login required):


Downloads per month over past year